On the eigenvalue problems for finite-difference operators with coupled boundary conditions

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)87-100
JournalŠiauliai Mathematical Seminar
Volume5
Issue number13
Publication statusPublished - 2010

Keywords

  • Coupled boundary conditions
  • Eigenvalue problems
  • Finite-difference operator

Cite this

@article{002b35e076e541f88457cbfca357a0db,
title = "On the eigenvalue problems for finite-difference operators with coupled boundary conditions",
keywords = "Coupled boundary conditions, Eigenvalue problems, Finite-difference operator",
author = "Svajūnas Sajavičius",
year = "2010",
language = "English",
volume = "5",
pages = "87--100",
journal = "Šiauliai Mathematical Seminar",
issn = "1822-511X",
number = "13",

}

TY - JOUR

T1 - On the eigenvalue problems for finite-difference operators with coupled boundary conditions

AU - Sajavičius, Svajūnas

PY - 2010

Y1 - 2010

KW - Coupled boundary conditions

KW - Eigenvalue problems

KW - Finite-difference operator

M3 - Article

VL - 5

SP - 87

EP - 100

JO - Šiauliai Mathematical Seminar

JF - Šiauliai Mathematical Seminar

SN - 1822-511X

IS - 13

ER -